Eigenfunction expansions for a singular quasidifferential operator with simple eigenvalues
Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 179-187
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_2_a5,
author = {A. V. Makhnei and R. M. Tacyj},
title = {Eigenfunction expansions for a singular quasidifferential operator with simple eigenvalues},
journal = {Differencialʹnye uravneni\^a},
pages = {179--187},
year = {2006},
volume = {42},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_2_a5/}
}
TY - JOUR AU - A. V. Makhnei AU - R. M. Tacyj TI - Eigenfunction expansions for a singular quasidifferential operator with simple eigenvalues JO - Differencialʹnye uravneniâ PY - 2006 SP - 179 EP - 187 VL - 42 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_2_a5/ LA - ru ID - DE_2006_42_2_a5 ER -
A. V. Makhnei; R. M. Tacyj. Eigenfunction expansions for a singular quasidifferential operator with simple eigenvalues. Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 179-187. http://geodesic.mathdoc.fr/item/DE_2006_42_2_a5/